MEDOS INTERNATIONAL SARL VAPR COOLPULSE CURVE SUCTION ELECTRODE XL; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Back to Search Results |
| Model Number |
225032 |
| Medical Device Problem Codes |
Infusion or Flow Problem (2964); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This is report 2 of 2 for (b)(4).It was reported by a healthcare professional in switzerland that during an unknown procedure of the hip on (b)(6) 2023, two vapr coolpulse curve suction electrode xl devices were used.According to the report, the first electrode clogged and thus blocked the suction.It was reported that they were able to still clean the electrode a few times so that the suction worked again, but at some point this device was no longer of any use.It was reported that the second electrode clogged the first time after only five minutes of use.It was reported that with repeated cleaning, this one worked until the end of the operation despite the suction was not as usual.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) the expiration date is currently unavailable.The device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device was received and evaluated.Visual inspection revealed that the electrode is in used condition.The cable is in good condition as well as the connector and pins.The suction tube shows saline residues.The device's shaft is bent.The active tip shows signs of activation.When connected to the test generator, the electrode was immediately recognized.When performing the functional test, the ablation and the coagulation functions were able to work.The electrode will be sent to the manufacturer for further analysis related with the suction issue.The device passed all electrical and functional tests including a flow test and resulted in no issues being found.Tissue was evident in the suction holes before testing commenced.The customers complaint cannot be substantiated for this device.Manufacturer evaluation result for coolpulse curve xl: device was not returned in the original packaging.Distal tip is in a used state.The device shaft and cable does not show any obvious visible signs of damage.The plug of the device appears undamaged.The shaft of the device is significantly bent.The first device passed all electrical and functional tests including a flow test and resulted in no issues being found.Tissue was evident in the suction holes before testing commenced.The customers complaint cannot be substantiated for this device.From our investigation on the first device we were unable to confirm the customer reported issue (electrode could not suction) as the returned device have passed the suction flow rate testing successfully.A manufacturing record evaluation was performed for the finished device and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: h4: the device manufacture date was reported as unknown on the initial report; and has been updated accordingly.